Couldn't find what you looking for?

TRY OUR SEARCH!

I detoxed from suboxone on Nov. 23 2009 and I am still sober. I went through hell which are all in my old posts. I thought i couln't live through it but i did. I am completely normal now. I feel great i still think about taking a norco every once in a while but i am just great. The withdraws were so horrible but he its been a few months and its completely over.

I know it will seem like it will never end but it does i did it i am great and you can do it too

Write me if you have any questions of what to expect or what you want to know I have looked up about everything so just ask and i will fill you in

Thanks to this site for all the support and im so glad that its been since August of 2009 since i stopped taking Vicodin(norco's) and since NOV. 23 since i stopped subutex and suboxone

WOW i made it im great now thanks everyone for your posts this site really helped me and i hope it helps alot more people like me.

Loading...

PLEASE! PLEASE tell me HOW you made it off. My son is down to only .125 and still is so miserable that he is thinking of going back to opiates or adding to the subutex. He has been on subutex for 3 years now and wants off so bad. PLEASE tell me HOW you did it!
Reply

Loading...

In my experience, coming off opiates was about my relentless commitment to getting on the other side of being on drugs, no matter the cost. What boggled my mind was how no dr. ever told me that opiates actually cause pain!!! Yes, they do!!! And when coming off them, it's like the body is saying, "NO! NO! You aren't taking that away from me!" So just to show you, as you are coming off, more pain than normal kicks in... just to "remind" you of your dependence. But what a lie!!!

So I pushed through the pain... that means, I was in pain and I endured the pain. But actually, it wasn't worse than a lot of other kinds of pain I had... it wasn't worse than the having the flu for a week, in fact, it was comparable. ...and really, only 1 or 2 days made me want to stay in bed.

I was taking total of mscontin 60mg/day and 150mg oxycodone/day - on this c**p for 7 yrs - after a serious auto accident that left me with a compressed spinal cord injury, damaging my neck (C3, C4, C5). In 10 days I weaned myself off all of it.

- Here's the Trick to Weaning -

1. Endure more than you think you can.

2. Cut down everything you take every one to two days. (I did it by cutting it in half, or more if I could, over and over until I was left with just a small amount - so small I couldn't practically break it any further.)

If you can't function then take slightly more, but remember, sacrifice is part of the deal to the other side.

3. Put greater spans of time between taking any pills.

At first I was experiencing withdrawals after 3.5-4hrs. So I extended time of next pill to 6hrs, then 8hrs, then 12hrs, then 14hrs, then I jumped to 24hrs.) Do this at the same time you are reducing the amount you take. The way you judge how much (time and pills) is by asking yourself, "Can I endure the way I am feeling? Am I pushing myself beyond my comfort zone and am I still 'all right'?" It's kind of like working out... the more the muscles burn the more good it does. So make it burn - that's what you want!

4. The last little pill - when to jump off for good: not when you're ready, but when you can... and don't lie to yourself!

You'll never know what it's like to be free and on the other side of dependency until YOU go there. There is nothing so liberating!!! There is nothing like pure freedom!!! (I could write a whole book on this part of the journey alone!)

I whittled down to taking 3mg oxycodone to 24 hrs. and only did that for 2 days and then I was done... never looking back.

By the time I got down to 3mg oxycodone 24 hrs apart, it amazed me how good that tiny, little amount could make me feel! It brought me back to life... that wee, miniscule piece! It made me mad that it had that kind of power over my body. I became defiant! Since I had already been going through withdrawal, I wondered how I would feel without taking anything and would it make me feel even worse? Well, it didn't get any worse than what I had already been feeling. It did drag on another week, but I was able to endure it well and my life didn't stop either... I kept doing things every day, leaving my home, working, etc. In fact, "doing" is a great distraction for what you're body is going through - takes the focus off suffering, granting the gift of passage of time.

There are some things you can do to ease the effects of withdrawal. There's a lot of great advice in these blogs. I'm happy to share too if you're interested. One thing for sure, for sure: take good nutritional supplements that work (I take Lifepak Nano and some others from Pharmanex - I can point you to a discount on them if you want) and that was a lifesaver!

Stay strong... strength is a choice.
Reply

Loading...

hi and good for you, could you tell me about subox i am on them but everytime i get off i go threw withdrawal so instead of doing pills i go back on subs i know i cant keep doing this but im afraid of using again. how long and how bad is it getting off subs?
Reply

Loading...

all bbff f cdd
Reply

Loading...


So how long did it take? My husband stopped the middle of June. The severe symptoms just started about 2 weeks ago...no sleep and restless legs. This has been going on for almost 3 weeks. How much longer do you think it will last?
Reply

Loading...